# SDR SIMA20160510008

- Difficulty date: May 10, 2016
- Submitted: May 18, 2016
- Operation: Air carrier
- Aircraft: N699AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500883
- Aircraft time: 28,616 hours, 24,539 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 14572021003
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING TO FUSELAGE PANEL 194ER UPPER SUPPORT, BETWEEN FRAMES 48 - 49 IS CRACKED APPROX 1/4".  REMOVED DAMAGED SECTION OF LOWER ANGLE SUPPORT 4 & CUT TO FIT & INSTALLED NEW SECTION OF ANGLE IAW SRM 51-40-02 & ETN-EM-53-142.
